# SDR AWXA200601002

- Difficulty date: June 19, 2006
- Submitted: June 21, 2006
- Operation: Air carrier
- Aircraft: N668AW
- Make and model: Airbus A320-232
- Aircraft serial: 1764
- Aircraft time: 15,949 hours, 6,061 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LAS - EEL - NR 3969026 - DURING INSPECTION MAINTENANCE REPORTED THAT THE EMERGENCY LIGHT TEST FAILED AND WAS FAULTING THE FORWARD LEFT EXTERNAL LIGHTS.  FOUND THE L1 DOOR ESCAPE SLIDE PLUG LOOSE.  RE-SECURED PLUG, EMERGENCY LIGHT OPERATIONAL CHECKS WERE GOOD.
